MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB EDI CATHETER ENFIT 6FR/49 CM, 5PCS; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

MAQUET CRITICAL CARE AB EDI CATHETER ENFIT 6FR/49 CM, 5PCS; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 6883898
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after removal of the edi catheter, the user measured the length and found that the total length was 52 cm instead of specified 49 cm.There was no patient harm.Manufacturer¿s ref #: (b)(4).
 
Event or Problem Description
Manufacturer's ref #: (b)(4).
 
Additional Manufacturer Narrative
An edi catheter, specified for a maximum usage period of five days, was utilized for 24 days.Upon removal, the measured total length was 52 cm, deviating from the specified length of 49 cm.The edi catheter was removed due to clogging after feeding and subsequently returned for investigation.Despite the noted deformation, it was determined that the nava treatment was not affected.The edi signal, being dynamic and responsive to physiological and environmental factors, remained functional during the edi catheter¿s use.Physical measurements found the edi catheter length measured at 520 mm, exceeding the specification of 490 ± 5 mm.The position of the hub was at 440 mm, exceeding the specification of 420 ± 5 mm.The positions of the first and ninth electrode rings were within specification, but the reference electrode position was out of specification.Visual observations noted a discoloration at the tip of the edi catheter, which could indicate chemical degradation, likely caused by prolonged exposure to stomach acid.The electrode rings were intact and not broken.According to manufacturing records, all material parameters were within specified limits.The edi catheter met all final release criteria and there were no identified non-conformities within the batch.In conclusion, the investigation concluded that the edi catheter met all manufacturing specifications and release criteria.The prolongation of the edi catheter noted upon extraction is most likely the result of the extended usage beyond the recommended duration of five days, leading to prolonged exposure to chemical and biological elements in the stomach environment.A correction of field # d1 ¿ brand name, # d4 ¿ version or model #, # d4 - unique identifier (udi) # and # h4 - manufacture date were required.D1 ¿ brand name ¿ previous brand name: enfit edi catheter.Corrected brand name: edi catheter enfit 6fr/49 cm, 5pcs d4 ¿ version or model # - previous version or model #: enfit 6fr/49 cm.Corrected version or model #: 6883898 d4 - unique identifier (udi) # - previous unique identifier (udi) #: missing.Corrected unique identifier (udi) #: (b)(6).H4 - manufacture date ¿ previous manufacture date: missing.Corrected manufacture date: 05/13/2023.

Brand Name
EDI CATHETER ENFIT 6FR/49 CM, 5PCS
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key18137897
Report Number8010042-2023-02218
Device Sequence Number18154064
Product Code PIF
UDI-Device Identifier17325710004606
UDI-Public(01)17325710004606
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6883898
Device Catalogue Number6883898
Device Lot Number3000314480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown